# SDR USAA2012110900007

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 12,121 hours, 4,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1857
- Condition: Low Pressure
- Location: L3 Door
- Part time: 12,121 hours, 4,527 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATES PRESSURE NEEDS TO BE CHECKED.  SERVICED 3L DOOR TO CORRECT PRESSURE.
